上海科技大学人力资源管理
ShanghaiTech University Human Resources
Mingliang Cai    Deputy Director, Professor
InstituteInstitute of Mathematical Sciences
Research AreaDifferential Geometry, Mathematical Relativity
Contact Info.caiml@@shanghaitech.edu.cn
 
 Biography 
Oct 1978-Jul 1982, B.S., Jiangsu Normal University
Sep 1982-Jul 1985, M.S., Nanjing University
Sep 1985-May 1991, Ph.D, University of Pennsylvania
 Aug 1991-Jul 1997, Assistant Professor, University of Miami
   Aug 1997-Present, Associate Professor, University of Miami
Dec 2018-Present, Professor and Deputy Director of IMS, ShanghaiTech University
 Research Interests 
Topological structures of noncompact manifolds of almost nonnegative Ricci curvature, geometric structures of nonnegative scalar curvature, topological structures of black holes, the positive mass and rigidity problem for asymptotically flat and asymptotically hyperbolic manifolds.
 Selected Publications 
1. Ends of Riemannian manifolds with nonnegativeRicci curvature outside a compact set.  Bull. Amer. Soc., 2 (1991), P.371-377.
2. A splitting theorem for manifolds of almost nonnegative Ricci curvature. Ann. Global Analysis and Geometry. 11 (1993), P. 373-385.
3. On Gromov's large Riemannian manifolds, Geometriae Dedicata. 50 (1994),P. 37-45.
4. (With Tobias Colding and DaGang Yang) A gap theorem for ends of open Riemannianmanifolds.  Proc. Amer. Math. Soci. (123) 1995. P.247-250.
5. (with G. Galloway) Rigidity of tori in 3-manifolds of non-negative ScalarCurvature.  Comm. Anal. Geom. 8(2000), p. 565-573.
6. (with G. Galloway) Boundaries of zero scalar curvature in the Ads/CFTcorrespondence.  Adv. Theor. Math. Phys. 3 (2000), no. 6, 1769-1783.
7. (with G. Galloway) On the topology and area of black holes.  ClassicalQuantum Gravity 18 (2001), no. 14, 2707-2718.
8. Volume Minimizing hypersurfaces in Manifolds of nonnegative scalarcurvature. Advnced Studies in Pure Mathematics 34, 2002.  Minimalsurfaces, Geometric Analysis and Simplectic Geometric. P. 1-7.
9. (with Lars Anderson and Greg Galloway) Rigidity and positivity of massfor asymptotic hyperbolic manifolds. Ann. Henri Poncare, 9(2008) 1-33.
10. On rigidity of gradient shrinking Ricci soliton of nonnegative sectionalcurvature. Pacific Journal of Mathematics, 271(2015), 61-76